# SDR CALA2025041503833

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 70,477 hours, 30,914 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM DOOR R FWD EMER EXIT.   CHECKED AND ADJUST FLAP COVER PER AMM 52-11-00.  CHECKED AND ADJUST FLAP COVER PER AMM 52-11-00.
